# SDR AALA202408142842

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 65,377 hours, 28,019 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: False Indication
- Location: Zone 600
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 4 SLAT ON THE RIGHT SIDE SHOWED EXTENDED AND RETRACTED INTERMITTENTLY. LEADING EDGE FLAP TRANSIT LIGHT FLASHING AS WELL; AIRCRAFT LANDED SAFELY AT DFW. REMOVED AND REPLACED S175 LEADING EDGE FLAP 4 EXTEND SENSOR. ACCOMPLISHED ALL CHECKS GOOD. PER WDM 27-81-21 AND AMM 27-88-11.
